# SDR DLM88091498

- Difficulty date: September 14, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 59,572 hours, 47,127 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Hinge Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV FRETTING CORROSION WAS FOUND ON INNER SURFACE OF RIGHT OUTBOARD BUSHING OF RIGHT HORZ STAB ATTACHMENT.  RIGHT HORZ STAB ATTACHMENT REPAIRED IAW SRM 55-02 PARA 24.
